Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Enumeration of quartic fields of small discriminant

Authors: Johannes Buchmann, David Ford and Michael Pohst
Journal: Math. Comp. 61 (1993), 873-879
MSC: Primary 11R16; Secondary 11R32, 11R80
MathSciNet review: 1176706
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: With the mixed-type case now completed, all algebraic number fields of degree 4 with absolute discriminant $ < {10^6}$ have been enumerated. Methods from the totally real and totally complex cases were used without major modification. Isomorphism of fields was determined by a method similar to one of Lenstra. The $ {T_2}$ criterion of Pohst was applied to reduce the number of redundant examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R32, 11R80

Retrieve articles in all journals with MSC: 11R16, 11R32, 11R80

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society